Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 27, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Aug 6, 2013, 6:18 PM CDT for Midland County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 6:18 PM CDT (23:18 UTC)
- Expired
- Aug 6, 2013, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Midland County, TX
The radar
The Midland/Odessa radar (KMAF), 6 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:30 PM CDT | FLASH FLOOD | 1 E Midland Internation, TX | SIX INCHES OF WATER RUNNING OVER THE NORTHERN SERVICE ROAD OFF BUSINESS HIGHWAY 20. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
124
WGUS54 KMAF 062318
FFWMAF
TXC329-070215-
/O.NEW.KMAF.FF.W.0027.130806T2318Z-130807T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
618 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MIDLAND COUNTY IN WEST TEXAS...
* UNTIL 915 PM CDT
* AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING FROM A THUNDERSTORM NEAR MIDLAND INTERNATIONAL...OR
7 MILES SOUTHWEST OF MIDLAND...MOVING NORTH AT 5 MPH. OVER AN INCH
OF RAIN HAS FALLEN OVER MIDLAND INTERNATIONAL AIRPORT AND OVER
SOUTHWESTERN PORTIONS OF THE CITY OF MIDLAND SINCE 5 PM CDT.
* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
MIDLAND INTERNATIONAL AIRPORT...
SOUTHWEST PORTIONS OF THE CITY OF MIDLAND...
NORTHWESTERN MIDLAND COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF CREEKS AND STREAMS...STREETS AND UNDERPASSES...LOW
WATER CROSSINGS AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
&&
LAT...LON 3208 10228 3208 10214 3200 10215 3188 10212
3188 10226
$$2 follow-up statements
124
WGUS74 KMAF 062344
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT TUE AUG 6 2013
TXC329-070215-
/O.CON.KMAF.FF.W.0027.000000T0000Z-130807T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDLAND-
644 PM CDT TUE AUG 6 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHWESTERN MIDLAND COUNTY...
AT 630 PM CDT...AN NWS EMPLOYEE REPORTED 6 INCHES OF WATER RUNNING
OVER THE NORTHERN SERVICE ROAD OFF BUSINESS HIGHWAY 20...1 MILE EAST
OF MIDLAND INTERNATIONAL AIRPORT. AT 639 PM CDT...HEAVY RAINFALL
PRODUCING THUNDERSTORMS HAVE MOVED AWAY FROM MIDLAND INTERNATIONAL
AIRPORT...HOWEVER RUNOFF AND FLOODING FROM THE HEAVY RAIN WILL TAKE
AT LEAST THROUGH 730 PM CDT TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3208 10228 3208 10214 3200 10215 3188 10212
3188 10226
$$181
WGUS74 KMAF 070118
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
818 PM CDT TUE AUG 6 2013
TXC329-070128-
/O.CAN.KMAF.FF.W.0027.000000T0000Z-130807T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MIDLAND-
818 PM CDT TUE AUG 6 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
MIDLAND COUNTY...
AT 818 PM CDT...THE CONDITIONS LEADING TO THE ISSUANCE OF A FLASH
FLOOD WARNING HAVE CEASED...REMOVING THE THREAT OF FLASH FLOODING
OVER THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING IS
CANCELLED.
LAT...LON 3208 10228 3208 10214 3200 10215 3188 10212
3188 10226
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 5:40 PM CDT, 38 minutes earlier.
Area forecast discussion, Aug 6, 5:40 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT TUE AUG 6 2013
.DISCUSSION...
The latest Aviation Discussion is included below.
&&
.AVIATION...
Thunderstorms could affect KPEQ, KINK and KMAF through at least
07/02Z so will carry variable and gusty winds, and high end MVFR
visibility at these locations. Thereafter, expect VFR conditions to
prevail for the rest of the forecast period. 67
&&
.PREV DISCUSSION... /ISSUED 455 PM CDT TUE AUG 6 2013/
...Hot conditions to persist across West Texas and southeastern
New Mexico through Thursday...
...Strong thunderstorm outflow winds likely this afternoon and
evening...
At press time, scattered convection continues west of a Lamesa...
Midland...to Sanderson line. Forecast soundings and a look out the
window indicate an inverted-V situation with high LFCs, little
shear, skinny CAPE above the LFC, and modest DCAPE. As a result,
the significant convective impacts in order will be hybrid
downbursts, blowing dust along leading edges of outflow, and
lightning. The 06/12Z WRF-NMM appears to have the best handle on
what's going on outside, but cold pool interactions will make for a
messy short-term forecast. Right now, we have the best chances for
thunderstorms for late this afternoon and evening over the lower
trans-Pecos and the southern and central Permian Basin. Since this
convection is strongly diurnally driven, we expect activity to
decrease in coverage and intensity around sunset. There is also a
smaller chance of thunderstorm development around sunrise over the
Permian Basin, similar to what we saw this morning. Hard to say how
much rain will fall from thunderstorms this afternoon and tonight
seeing as how there's significant evaporation of drops before they
hit the ground, but localized amounts up around a half inch are
possible. If you see strong winds or heavy rains and have the
chance, please send us a tweet @NWSMidland.
We can say with certainty that the heat will continue over a good
portion of the Permian Basin southwest across the trans Pecos and
down to the Rio Grande. Highs over 100, warm overnight lows, and
some humidity will exacerbate heat stress, and so we'll continue the
heat advisory as is through Thursday.
So far in 2013, 24 children have died of hyperthermia nationwide
because they were left unattended in vehicles. Between 1998 and 2012
in Texas, 86 children died from hyperthermia because they were left
in cars unattended or they got inside hot vans, cars, SUVs, and
trucks. Temperatures inside a car can reach 130 degrees or higher in
30 minutes. Heatstroke begins when the body's core temperature
reaches 104 degrees, and at 107 degrees the body's internal organs
begin to shut down. Children are especially susceptible to heat
stress because their bodies will warm faster than adults. Beat the
heat and check the seat! For additional information on heatstroke
deaths in vehicles, please go to http://www.ggweather.com/heat/.
And please check our website at http://weather.gov/midland for info
on the effects of heat stress on the human body and tips to beat the
heat.
The upper level high pressure responsible for the heat these past
several days will wobble a bit and flatten over the next week. A
shortwave trough now over southern Arizona will rotate over the top
of the high tonight and tomorrow, and this is expected to shove the
upper high a bit to the east. This in turn will allow for a fetch
of monsoon moisture to migrate east, resulting in more favorable
conditions for afternoon and evening thunderstorms Wednesday and
Thursday. In addition, a weak frontal boundary will approach from
the north Wednesday night. How far south this boundary moves will
depend on a number of factors, including how much convection develops
over the central High Plains tonight. Lots of ifs, ands, and buts
right now, so chances for precipitation Thursday and Thursday night
will remain uncertain until we get a better handle on this front.
By Friday, the upper level ridge is expected to retrograde back to
the west as a strong upper trough develops over the eastern states.
Mainly isolated afternoon and evening thunderstorms are forecast
over the mountains and adjacent plains over the weekend with rain
chances decreasing as we get into next week. A TUTT cell near the
Bahamas this afternoon is forecast to migrate west over the Gulf
over the next several days. This feature along with increasing
northwesterly flow next week will need to be watched as rain chances
could increase by this time next week. Temperatures Friday through
the middle of next week will be at or a bit above normal.
6-10 day and 8-14 day forecasts from the Climate Prediction Center
(http://www.cpc.ncep.noaa.gov) don't look good, with 40% or better
chances of above normal temperatures and below normal chances for
precipitation. Looks like the hot and dry weather will continue
with little chance of improvement in the drought.
Overall, there's good alignment between our current forecast and
the SPC SREF forecast (http://www.spc.noaa.gov/exper/sref/index.php)
in close and the ECMWF ensembles out in the extended, and only minor
tweaks here and there were needed. PoPs and associated sensible
weather may need to be increased for Thursday and Thursday night as
we get a better handle on how far south the front will get.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 74 102 74 99 / 20 20 20 20
BIG SPRING TX 78 102 77 102 / 10 20 20 20
CARLSBAD NM 76 102 74 102 / 20 20 10 20
DRYDEN TX 78 103 75 102 / 20 20 10 10
FORT STOCKTON TX 77 102 75 100 / 30 30 20 20
GUADALUPE PASS TX 68 92 73 93 / 20 10 10 20
HOBBS NM 72 101 70 99 / 10 20 20 20
MARFA TX 65 91 64 91 / 20 30 20 20
MIDLAND INTL AIRPORT TX 79 103 78 100 / 20 20 20 20
ODESSA TX 79 103 78 100 / 20 20 20 20
WINK TX 78 108 77 105 / 30 20 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HEAT ADVISORY UNTIL 7 AM CDT THURSDAY FOR THE FOLLOWING ZONES...
BIG BEND AREA...CRANE...ECTOR...GLASSCOCK...HOWARD...
LOVING...MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO
VALLEY...REEVES COUNTY AND UPPER TRANS PECOS...TERRELL...
WARD...WINKLER.
&&
49/70Hazardous weather outlook, Aug 6, 1:18 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 118 PM CDT TUE AUG 6 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-071830- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 118 PM CDT TUE AUG 6 2013 /1218 PM MDT TUE AUG 6 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY REMAINS IN EFFECT. AFTER HIGH TEMPERATURES OF 100 TO 109 TODAY THERE WILL BE LITTLE RELIEF TONIGHT ACROSS THE LOWER ELEVATIONS WITH LOWS FROM AROUND 75 TO LOWER 80S. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO THE EVENING GENERALLY ALONG AND WEST OF A LAMESA... MIDLAND... TO SANDERSON LINE. DOWNBURST WIND GUSTS OVER 50 MPH AND DEADLY LIGHTNING CAN BE EXPECTED WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXCESSIVE HEAT WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT...ESPECIALLY ACROSS THE TRANS PECOS...ALONG THE RIO GRANDE...AND PARTS OF THE BASIN. A HEAT ADVISORY REMAINS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Aug 6, 2:54 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 PM CDT TUE AUG 6 2013 TXZ058-075-062030- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 254 PM CDT TUE AUG 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS AFFECTING NORTHWESTERN PECOS AND SOUTHEASTERN REEVES COUNTIES UNTIL 330 PM CDT... A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS TO NEAR 55 MPH WAS LOCATED 4 MILES NORTHWEST OF FIRESTONE TEST TRACK AT 253 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM IS PART OF A LARGE AREA OF STORMS THAT ARE CAPABLE OF GUSTY WINDS TO NEAR 55 MPH THAT AREA ALONG AND NEAR INTERSTATE 10 WEST OF FORT STOCKTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 55 MPH... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3125 10315 3117 10285 3061 10308 3091 10352 TIME...MOT...LOC 1953Z 209DEG 20KT 3101 10312
Special weather statement, Aug 6, 3:20 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
320 PM CDT TUE AUG 6 2013
TXZ058-074-075-080-081-062045-
PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-MARFA PLATEAU-
320 PM CDT TUE AUG 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS...NORTHEASTERN PRESIDIO...NORTHERN BREWSTER...
SOUTH CENTRAL REEVES AND WESTERN PECOS COUNTIES UNTIL 345 PM CDT...
SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM NEAR FORT DAVIS TO
MARATHON TO NEAR FORT STOCKTON AT 319 PM CDT...MOVING NORTH AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS TO 55 MPH... BRIEF HEAVY RAIN... AND DEADLY LIGHTNING
ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3109 10381 3060 10308 3114 10285 3062 10243
3031 10259 2996 10287 3016 10413
TIME...MOT...LOC 2019Z 199DEG 12KT 3057 10330Special weather statement, Aug 6, 3:37 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 337 PM CDT TUE AUG 6 2013 TXZ058-067-068-075-062100- CRANE-PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS- 337 PM CDT TUE AUG 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN WARD...NORTHWESTERN PECOS...SOUTHEASTERN REEVES AND WEST CENTRAL CRANE COUNTIES UNTIL 400 PM CDT... SCATTERED STRONG THUNDERSTORMS WERE LOCATED FROM NEAR NORTHWEST FORT STOCKTON TO COYANOSA AT 333 PM CDT...MOVING NORTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 55 MPH...BRIEF HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE WITH THESE STORMS. && LAT...LON 3161 10317 3137 10272 3062 10308 3096 10359 TIME...MOT...LOC 2033Z 199DEG 8KT 3106 10309
Special weather statement, Aug 6, 3:51 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT TUE AUG 6 2013
TXZ068-069-074-075-081-082-062145-
CRANE-PECOS-TERRELL-UPTON-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
351 PM CDT TUE AUG 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS...NORTHEASTERN BREWSTER...SOUTHERN CRANE...SOUTHWESTERN
UPTON AND WEST CENTRAL TERRELL COUNTIES UNTIL 445 PM CDT...
SCATTERED STRONG THUNDERSTORM WERE LOCATED FROM MARATHON TO IMPERIAL
AT 349 PM CDT...MOVING NORTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS TO 55 MPH...BRIEF HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
&&
LAT...LON 2995 10341 3144 10268 3119 10208 3108 10214
3108 10236 3104 10229 3104 10224 3104 10221
3102 10219 3102 10218 3101 10217 2970 10275
TIME...MOT...LOC 2049Z 214DEG 4KT 3057 10281Special weather statement, Aug 6, 6:10 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
610 PM CDT TUE AUG 6 2013
TXZ081-070015-
BIG BEND AREA-
610 PM CDT TUE AUG 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 715 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF BIG BEND NATIONAL
PARK AT 610 PM CDT...MOVING NORTH AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO GUSTY WINDS OVER 55 MPH...DEADLY CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY RAINFALL CAN BE EXPECTED. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 2911 10330 2950 10323 2943 10285 2909 10305
2908 10307 2907 10307 2906 10308 2904 10310
2903 10309 2898 10312 2898 10313 2897 10315
TIME...MOT...LOC 2310Z 201DEG 11KT 2917 10316Special weather statement, Aug 6, 6:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 611 PM CDT TUE AUG 6 2013 TXZ051-052-062-063-069-070-070000- GLASSCOCK-HOWARD-MARTIN-MIDLAND-REAGAN-UPTON- 611 PM CDT TUE AUG 6 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EASTERN MIDLAND...NORTHEASTERN UPTON...NORTHWESTERN REAGAN... SOUTHEASTERN MARTIN...SOUTHWESTERN HOWARD AND WESTERN GLASSCOCK COUNTIES UNTIL 700 PM CDT... SCATTERED THUNDERSTORMS WERE LOCATED ALONG A LINE FROM SPRABERRY TO SOUTH PAST MIDKIFF AT 609 PM CDT...MOVING NORTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS TO 55 MPH... BRIEF HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3214 10185 3205 10136 3142 10168 3151 10205 TIME...MOT...LOC 2312Z 210DEG 8KT 3182 10175
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:01 PM CDT | Special Weather Statement | MAF | 29 min | |
| Aug 6, 2:54 PM CDT | Special Weather Statement | MAF | Pecos | 36 min |
| Aug 6, 3:20 PM CDT | Special Weather Statement | MAF | Pecos | 25 min |
| Aug 6, 3:37 PM CDT | Special Weather Statement | MAF | Ward | 23 min |
| Aug 6, 3:44 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos | 3 hr |
| Aug 6, 3:51 PM CDT | Special Weather Statement | MAF | Pecos | 54 min |
| Aug 6, 3:53 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Aug 6, 4:57 PM CDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Aug 6, 5:41 PM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| Aug 6, 6:10 PM CDT | Special Weather Statement | MAF | 65 min | |
| Aug 6, 6:11 PM CDT | Special Weather Statement | MAF | Glasscock | 49 min |
| Aug 6, 6:24 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland, Reagan, Upton | 3 hr |
| Aug 6, 6:47 PM CDT | Special Weather Statement | MAF | Howard | 28 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.